# SDR CA120409007

- Difficulty date: April 4, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 48,792 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 523188
- Condition: Intermittent
- Location: Flap Position
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) RT STALL WARNING CAUTION LIGHT WOULD ILLUMINATE INTERMITTENTLY. TROUBLESHOT SYS TO FIND FAULTY FLAP POSITION INDICATOR GIVING INTERMITTENT OUTPUT TO BOTH LT AND RT CIRCUITS CAUSING FDR AND RT STALL WARN CAUTION LIGHTS TO ILLUMINATE INTERMITTENTLY.  REPLACED FLAP POSITION INDICATOR AND RETURNED ACFT TO SERVICE.
